# SDR DL76L060339

- Difficulty date: April 29, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 38,722 hours, 5,946 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N2 AUTO PRESSURIZATION CONTROL FAILED.  REPLACED OUTFLOW VLV ACT CKS GOOD REMOVED MCO AND PLAC.
